# SDR DALA2017080606009

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SPLICE AND STRUCTURE INBD LEADING EDGE XRS 277 AT LT WING.  REPLACED IAW SRM 57-40-01-01, ITEM 32, SRM 51-41-02, SRM 51-41-05, AND DWG 9919326, REV E.
